There are number of considerations that we constantly have to be concerning ourselves with. One of those is the systemic medications and their effects on the eyes, specifically the cornea. The medications listed here can all cause what is known as corneal verticillata or what is commonly referred to as vortex keratopathy. Clinically this results from an intralysosomal accumulation of lipids. These patients can present with deposits typically seen in the inferior portion of the cornea. Patients are usually pretty asymptomatic but may present with photophobia and some halos around lights. Amiodarone is an anti-arrhythmic agent, with about sixty-nine to a hundred percent of patients taking and eventually developing some level of vortex keratopathy. If the medication is discontinued, corneal findings will typically resolve within 3 to 20 months. Chloroquine, Indomethacin, and Phenothiazines c an also cause this corneal finding. Now this is an example of a patient who had been on Amiodarone for several years. As you can see, there is prominent evidence in the cornea with Amiodarone use because of the vortex keratopathy noted. This is readily seen on slit lamp evaluation and won’t stain with fluorescein. Keep in mind that vortex keratopathy can also be seen in Fabry’s disease, which is a rare genetic lysosomal storage disease. It’s a form of glycolipidosis, which is caused by a deficiency of alpha-galactosidase A, which is essentially caused by an abnormal accumulation, or can cause an abnormal accumulation, of glycolipids throughout the body. It’s important to always consider Fabry’s disease in the differential when vortex keratopathy is seen. Certainly, be aware of ocular side effects to the cornea of systemic medications. Make sure to examine the corneal epithelium carefully, in particular with those patients using the medications discussed. And make sure to consider Fabry’s disease in your differential diagnosis. Keeping these things in mind will help us appropriately care for our patients. We hope that this has been clinically insightful.